Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 5, NWS Jackson, MS

February 8, 2018Leake County, Mississippi

NWS Jackson, MS issued this river flood warning at Feb 8, 2018, 6:45 AM CST for Leake County, Mississippi. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 8, 2018, 6:45 AM CST (12:45 UTC)
Expired
Feb 11, 2018, 9:57 AM CST
In force
3 days
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tuscolameta Creek at Walnut Grove (WTGM6).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
31.5 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02483000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

694 
WGUS44 KJAN 081245
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
645 AM CST Thu Feb 8 2018


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Tuscolameta Creek At Walnut Grove affecting Leake County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-090323-
/O.NEW.KJAN.FL.W.0005.180208T1245Z-180209T0323Z/
/WTGM6.1.ER.180208T0500Z.180208T1200Z.180208T1523Z.NO/
645 AM CST Thu Feb 8 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Tuscolameta Creek At Walnut Grove
  until this evening.
* At  6:00 AM Thursday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage late this morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  25.1 Thu 06 AM  23.3  17.6  16.9               


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
8 follow-up statements
671 
WGUS84 KJAN 081606
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1006 AM CST Thu Feb 8 2018



...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-091200-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180209T1200Z/
/WTGM6.1.ER.180208T0500Z.180208T1430Z.180209T0000Z.NO/
1006 AM CST Thu Feb 8 2018

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Friday morning.
* At  9:00 AM Thursday the stage was 25.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river is cresting and should begin a very slow
  fall.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  25.1 Thu 09 AM  24.4  18.3  15.2  Cresting        


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
657 
WGUS84 KJAN 090151
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
750 PM CST Thu Feb 8 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites.
Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-100750-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180210T1600Z/
/WTGM6.1.ER.180208T0500Z.180209T0600Z.180210T0400Z.NO/
750 PM CST Thu Feb 8 2018

...Flood Warning extended until Saturday morning...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Saturday morning.
* At 7:00 PM Thursday the stage was 25.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 25.5 feet just 
  after midnight tonight.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  25.4 Thu 07 PM  25.5  23.5  14.3  25.5 12 AM 02/09


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
464 
WGUS44 KJAN 091509
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
909 AM CST Fri Feb 9 2018


  Pearl River Above Philadelphia affecting Neshoba County
  Tuscolameta Creek At Walnut Grove affecting Leake County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 48 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-102109-
/O.EXT.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180209T1800Z.000000T0000Z.NO/
909 AM CST Fri Feb 9 2018

The Flood Warning continues for 
 The Pearl River Above Philadelphia.
* until further notice.
* At  8:45 AM Friday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by early 
  Tuesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Upper Pearl River
Philadelphia   13  13.4 Fri 09 AM  13.2  13.1  13.4  13.5 12 AM 02/13


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-102109-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/WTGM6.1.ER.180208T0500Z.180212T0600Z.000000T0000Z.NO/
909 AM CST Fri Feb 9 2018

The Flood Warning continues for 
 The Tuscolameta Creek At Walnut Grove.
* until further notice.
* At  8:00 AM Friday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by early 
  Monday morning.
* Impact...At 27.0 feet...Agricultural land along the river is 
  flooding.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.0 Fri 08 AM  26.2  26.2  26.5  26.5 12 AM 02/12


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
887 
WGUS84 KJAN 091525
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
925 AM CST Fri Feb 9 2018


...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 48 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-102125-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180209T1800Z.000000T0000Z.NO/
925 AM CST Fri Feb 9 2018


The Flood Warning continues for
  The Pearl River Above Philadelphia
* until further notice.
* At  8:45 AM Friday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by early 
  Tuesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Upper Pearl River
Philadelphia   13  13.4 Fri 09 AM  13.2  13.1  13.4  13.5 12 AM 02/13


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-102125-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/WTGM6.1.ER.180208T0500Z.180212T0600Z.000000T0000Z.NO/
925 AM CST Fri Feb 9 2018


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until further notice.
* At  9:00 AM Friday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by early 
  Monday morning.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.0 Fri 09 AM  26.2  26.2  26.5  26.5 12 AM 02/12


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
227 
WGUS84 KJAN 100135
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
735 PM CST Fri Feb 9 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Yockanookany River Near Ofahoma affecting Leake County 

...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-110735-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.2.ER.180209T0830Z.180215T0000Z.000000T0000Z.NO/
735 PM CST Fri Feb 9 2018


The Flood Warning continues for
  The Pearl River Above Philadelphia
* until further notice.
* At 6:45 PM Friday the stage was 13.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 16.0 feet
  Wednesday evening.
* Impact...At 16.0 feet...The open air pavilion in Burnside Lake Water
  Park begins to flood.
* Impact...At 15.0 feet...Most of the camping areas and roadways in 
  Burnside Lake Water Park are covered by flood water.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Upper Pearl River
Philadelphia   13  13.7 Fri 07 PM  13.8  13.6  13.9  16.0 06 PM 02/14


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-110734-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/WTGM6.1.ER.180208T0500Z.180212T0600Z.000000T0000Z.NO/
735 PM CST Fri Feb 9 2018


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until further notice.
* At 7:00 PM Friday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet Monday
  morning.
* Impact...At 27.0 feet...Agricultural land along the river is 
  flooding.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.0 Fri 07 PM  25.9  26.1  26.5  26.5 06 AM 02/12


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC079-110734-
/O.EXT.KJAN.FL.W.0007.180211T1500Z-000000T0000Z/
/OFAM6.1.ER.180211T1500Z.180213T1800Z.000000T0000Z.NO/
735 PM CST Fri Feb 9 2018


The Flood Warning continues for
  The Yockanookany River Near Ofahoma
* from Sunday morning until further notice.
* At 5:45 PM Friday the stage was 18.3 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage late Sunday 
  morning and will continue to rise to near 20.0 feet early 
  Wednesday morning.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Yockanookany River 
Ofahoma        19  18.3 Fri 06 PM  18.4  18.9  19.4  20.0 12 AM 02/14


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$
466 
WGUS84 KJAN 101615
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1015 AM CST Sat Feb 10 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 
  Yockanookany River Near Ofahoma affecting Leake County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-112215-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180212T1800Z.000000T0000Z.NO/
1015 AM CST Sat Feb 10 2018


The Flood Warning continues for
  The Pearl River Above Philadelphia
* until further notice.
* At  9:45 AM Saturday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 14.0 feet Monday 
  evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.


&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Upper Pearl River
Philadelphia   13  13.6 Sat 10 AM  13.6  13.9  14.0  14.0 06 PM 02/12


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-112214-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180214T0900Z/
/WTGM6.1.ER.180208T0500Z.180209T2115Z.180213T2100Z.NO/
1015 AM CST Sat Feb 10 2018


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until late Tuesday night.
* At 10:00 AM Saturday the stage was 23.3 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage tomorrow evening 
  and will continue to rise to near 25.5 feet early Monday 
  afternoon.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  23.3 Sat 10 AM  21.4  25.5  25.2  25.5 12 PM 02/12


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC079-112214-
/O.EXT.KJAN.FL.W.0007.180213T0130Z-000000T0000Z/
/OFAM6.1.ER.180213T0130Z.180214T0600Z.000000T0000Z.NO/
1015 AM CST Sat Feb 10 2018


The Flood Warning continues for
  The Yockanookany River Near Ofahoma
* from Monday evening until further notice.
* At  9:45 AM Saturday the stage was 17.6 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage Monday evening and
  will continue to rise to near 20.0 feet early Wednesday afternoon.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Yockanookany River 
Ofahoma        19  17.6 Sat 10 AM  18.4  18.8  19.6  20.0 12 PM 02/14


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$
493 
WGUS84 KJAN 110212
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
812 PM CST Sat Feb 10 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County
  Tuscolameta Creek At Walnut Grove affecting Leake County 
  Yockanookany River Near Ofahoma affecting Leake County   
  Pearl River Near Monticello affecting Lawrence County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-120812-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180213T0000Z.000000T0000Z.NO/
812 PM CST Sat Feb 10 2018


The Flood Warning continues for
  The Pearl River Above Philadelphia
* until further notice.
* At 7:45 PM Saturday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 14.0 feet Monday 
  evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Upper Pearl River
Philadelphia   13  13.6 Sat 08 PM  13.7  13.9  13.9  14.0 06 PM 02/12


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-120812-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180213T1200Z/
/WTGM6.1.ER.180208T0500Z.180209T2115Z.180213T0000Z.NO/
812 PM CST Sat Feb 10 2018


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Tuesday morning.
* At 7:00 PM Saturday the stage was 21.4 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage late tomorrow 
  morning and will continue to rise to near 25.5 feet tomorrow 
  evening.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  21.4 Sat 07 PM  24.3  25.4  24.6  25.5 06 PM 02/11


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC079-120812-
/O.EXT.KJAN.FL.W.0007.180212T2230Z-000000T0000Z/
/OFAM6.1.ER.180212T2230Z.180214T0600Z.000000T0000Z.NO/
812 PM CST Sat Feb 10 2018


The Flood Warning continues for
  The Yockanookany River Near Ofahoma
* from Monday afternoon until further notice.
* At 7:45 PM Saturday the stage was 17.3 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage Monday afternoon 
  and will continue to rise to near 20.0 feet Wednesday morning.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Yockanookany River 
Ofahoma        19  17.3 Sat 08 PM  17.4  18.3  19.7  20.0 06 AM 02/14


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$

MSC077-120811-
/O.CON.KJAN.FL.W.0010.180212T1200Z-000000T0000Z/
/MTCM6.1.ER.180212T1200Z.180213T0600Z.000000T0000Z.NO/
812 PM CST Sat Feb 10 2018


The Flood Warning continues for
  The Pearl River Near Monticello
* from Monday morning until further notice.
* At 7:15 PM Saturday the stage was 21.2 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage Monday morning and
  will continue to rise to near 22.5 feet early Tuesday morning.
* Impact...At 22.0 feet...Water inundates some lowland and 
  agricultural land near the river.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Middle Pearl River 
Monticello     22  21.2 Sat 07 PM  21.5  22.0  22.5  22.5 12 AM 02/13


&&


LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
      3155 9002 3140 8992             



$$
724 
WGUS84 KJAN 111557
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
957 AM CST Sun Feb 11 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Tuscolameta Creek At Walnut Grove affecting Leake County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-111627-
/O.CAN.KJAN.FL.W.0005.000000T0000Z-180213T1200Z/
/WTGM6.1.ER.180208T0500Z.180209T2115Z.000000T0000Z.NO/
957 AM CST Sun Feb 11 2018

The Flood Warning is cancelled for
  The Tuscolameta Creek At Walnut Grove.
* At  9:00 AM Sunday the stage was 21.8 feet.
* Flood stage is 25.0 feet.
* Forecast...With lower than expected rainfall, the creek is
longer expected to rise above flood stage. The creek will fall
to 19.6 by tomorrow morning.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  21.8 Sun 09 AM  19.6  18.3  17.5 Remain blo fs         


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 8, 5:31 AM CST, 1 hour 14 minutes earlier.

Area forecast discussion, Feb 8, 5:31 AM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
531 AM CST Thu Feb 8 2018

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:

Skies will remain clear and winds will remain light as VFR
conditions prevail through most of the upcoming 24 hr TAF period.
Clouds will begin to move into the region from the south late in
the period impacting KHBG but VFR conditions should remain through
09/12Z.

&&

.DISCUSSION...
Today and Tonight...

Compared to days previous, weather on Thursday will be quite
tranquil. A dry airmass will continue to filter into SE US today
as a broad, although progressive surface high advances across the
eastern CONUS. Winds will be light throughout the day with mostly clear
skies overhead. Temperatures will be seasonal through the day.
Cloudiness will begin to increase from the south tonight as the
the previously mentioned high pressure center moves off the
eastern seaboard, resulting in return flow from the Gulf for the
SE.

Friday through Wednesday...

A rather active and wet weather pattern will prevail through much of
the weekend into at least mid-week next week. The front that moved
through yesterday will be located across Coastal Mississippi. This
feature will slowly lift back north on Friday as a warm front. As
this occurs, moisture will be fed back into the region with upper
50s to lower 60s dewpoints residing across the forecast area by
Saturday morning. Moisture return will not just be in the low levels
either as precipitable water values will be around 1.5-1.6 inches as
well by Saturday morning. Showers will begin to increase over the
area by Friday night and continue through the day Saturday and into
Sunday as disturbances move through the southwesterly flow aloft.
There may be enough instability at times to produce some thunder but
overall this activity should be showery in nature.

There remains timing differences amongst model solutions but at some
point either late Sunday or early Monday, another front should move
through the area and help push the rain to the east of the region
but may actually hang up across the south and allow rain to
continue. This may allow for one dry day before another disturbance
moves through mid-week, bringing more rain with it as the upper
level pattern remains in a southerly flow regime. Temperatures
during the weekend and into early next week should actually be
rather mild given cloud cover and southerly flow. Highs in the 60s
and even some lower 70s will be possible. Overnight lows won't get
very cold at all and should remain in the 40s and 50s. The exception
to this would be early Monday, depending on when the front moves
through and a little cooler air can filter in.

The main concern this weekend from this rain will be potential for
flooding. Guidance indicates that QPF amounts should be in the
neighborhood of 2 inches with locally higher amounts in any
convective activity. Given the amount of rain that we have seen in
the past few days, the ground is already saturated. WPC has already
outlined much of our area in a marginal risk for excessive rainfall
and I am leaning toward including this potential in the HWO/graphics
this morning. While some of the heaviest rain may depend on where
any frontal boundaries set up, it looks like an axis generally along
the Natchez Trace could be where the higher rainfall totals exist.
/28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       61  41  60  55 /   0   1  53  82
Meridian      59  39  62  54 /   0   1  49  68
Vicksburg     59  39  61  54 /   0   2  53  82
Hattiesburg   63  42  64  57 /   0   1  45  69
Natchez       61  46  63  57 /   0   2  48  82
Greenville    53  34  57  51 /   0   1  37  85
Greenwood     56  38  61  53 /   0   1  39  83

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

JPM3/28
Hazardous weather outlook, Feb 8, 4:59 AM CST, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
459 AM CST Thu Feb 8 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
091100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
459 AM CST Thu Feb 8 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana and central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy rainfall will once again be possible this weekend,
especially Saturday and Sunday. Storm total accumulations of two
inches will be possible with some higher amounts especially in
locally heavy downpours and thunderstorms. Given recent rainfall,
the ground is saturated and additional rain could result in
flooding issues.

(www.weather.gov/images/jan/graphicast/image1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

28

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.